The known side effects of Niaspan does not state anything about puffy eyes as such, but I guess it is possible. The known ocular side effects are:
Niacin appears to cause a reversible toxic cystoid maculopathy in approximately 0.7% of patients taking at least 1.5 grams daily. The maculopathy typically has been reversible upon discontinuation of therapy.
Ocular side effects have included amblyopia, sicca syndromes, blurred vision, eyelid edema, and macular edema.
- Niaspan Information for Consumers
- Niaspan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Niaspan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 3 Apr 2010 • 1 answer
Posted 23 Jan 2011 • 2 answers
After 6 months of Niaspan 500 without any real side effects I was increased to 1000 one week ago. I?
Posted 20 Aug 2011 • 2 answers
Posted 24 Jan 2018 • 0 answers